Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Synthetic Blue

Member
  • Posts

    57
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I started on 40 mg a day then went to 60 mg then to 80 I believe.
  2. So last week I started noticing little red bumps popping up around my chin/nose. Today, my nose has bumps all over and the area around my nose as well as between my eyebrows. I was on accutane for 6 months and have only been off it for 2.5. Can I start using benzoyl? Is it okay to look into a second round? I never had really bad acne. It's been persistent since I was 13, but it only god bad (a few cysts) my freshman year of college last year. Im at a loss.
  3. I saw this post and was like "Wow this is the same situation with me." I'm post accutane about 2-2.5 months, and I am just starting to get tiny red zits. I had two on my chin, but those are gone. Now I have two above my upper lip. This is getting me worried. I was thinking of trying benzoyl for awhile, just over the counter stuff. Will you let me know how it goes?
  4. Melatonin and Valerian are popular natural sleeping aids amongst body builders. http://www.bodybuilding.com/store/slp.htm Both of those are good choices I think. I use something else called MyoCalm PM. It's a combination of calcium and magnesium as well as a natural sleep aid. I checked with a pharmacist, and she didn't think it would pose a problem to take nightly. If you're absolutely afraid to take anything with a sleep aid. Calcium and magnesium are the best things to help you fall
  5. Hi There! So many great replies. I am currently on my 4th month of a 5 month treatment. I am taking 40 mg twice a day. I do have muscle/joint soreness. It is nothing debilitating. I found that by taking magnesium/calcium it has been reduced greatly. Also, I work at a massage and chiropractic wellness center, so I get free work done. They have helped me sooooo much.
  6. I agree, going straight to Accutane is not the answer. There are many topical creams and antibiotics that you could try first. Also, make sure you're washing your face twice a day, moisturizing, and using sun screen. I can honestly say that was the best change I've ever made. I use Purpose gentle cleanser for face wash and Cerave for moisturizing. Both are extremely mild products that reduce inflammation in my experience. I would recommend going to a derm, and discussing options first. Ac
  7. Hi there. I am currently on 40mg a day twice a day at 150 pounds (This is my 4th month). Face wash: Purpose Gentle Cleanser by Johnson & Johnson (The best/mildest in my experience) Eyedrops: I use Visine eyedrops once and awhile when my eyes are really dry. Look for describing words like moisturizing. Lips: Aquaphor. I was using chapstick for like.. half a month into my treatment when I realized I just didn't cut it. Aquaphor only comes in a small/portable lotion bottle which kind of
  8. Yesterday afternoon I started experiencing some tingling in my upper shoulder. It has started traveling down my back, but still centralized in the shoulder blade. I was adjusted by my chiropractor today and it stopped, but now it's back. I'm thinking it's a side effect of accutane. Could this be serious?
  9. This would be a question for your doctor. I think you can get ample Vitamin A just through food choices and not a supplement. Fruits and veggies like carrots, cantelope, spinach, kale, mangos, and papayas (think orange ) all have a lot of vitamin a from beta-carotene. Also, since many foods are fortified with Vitamin A, a deficiency is rare. Although I know certain diseases like Crohn's require extra A. I know many multivitamins contain A which poses a problem for us Accutane users. It's
  10. Have you tried a saline nose spray? Because accutane dries EVERYTHING out, your nose is no exception. I've never had a nosebleed in my life, and I was so afraid of having one I went out and got the spray. I spray twice a day (morning and night) or whenever my nose starts to dry up. I haven't had one yet! Maybe go out and get some? It might help!
  11. I can't speak for everyone of course, but in my case I never had cystic acne. My acne sounds a lot like yours. I had blackheads (not very noticeable) on my nose and bumps mostly concentrated on my forehead and chin area. When I started college I had a huge breakout with under the skin marks on my cheeks which I had never had before. I started seeing a dermatologist, and I started taking Retin-A I had been on several oral antibiotics/topicals beforehand as well. I tried it for 6 months.
  12. Don't tan! I agree with duchamp. It isn't whats visible that matters. Things change! A lot of damage is done UNDER the skin as well as skin quality. I'd rather have clear, pale skin than damaged, tan skin!
  13. I started Accutane a little over two months ago. Previously I was on Retin-A for a couple months, so I had already suffered an IB due to that. I did have an IB with accutane, but because of my previous use of a topical cream that can be considered harsh, it wasn't too terrible just a couple of really red (and noticeable) cysts. They've gone away for the most part as I'm entering my third month. DRINK LOTS OF WATER! In regards to your chances, they completely vary on the person, but don't be
  14. I know missing a dose once and awhile is not a life changing thing. Vitamin A (accutane) is a fat soluble vitamin therefore it stays in your system much longer than a water soluble one. However, when not being used, it is stored in the liver, so it is possible that you already have a builup there. Alochol is also processed in the liver. I doubt you will have any problems, but a week is a long time to not be on it at all. It depends on what type of drinking you're planning on doing. Even if
  15. Hi there. I have muscle pain/some joint stiffness mainly in the morning, but I found if I take magnesium supplements with a glass of milk before bed, my muscles are MUCH more relaxed.
×